Korean J. Math.  Vol 23, No 4 (2015)  pp.503-519
DOI: https://doi.org/10.11568/kjm.2015.23.4.503

Strong differential subordination and superordination of new generalized derivative operator

Anessa Oshah, Maslina Darus

Abstract


In this work, certain classes of admissible functions are considered. Some strong differential subordination and superordination properties of analytic functions associated with new generalized derivative operator $\mathfrak{B}^{\mu,q,s}_{\lambda_{1},\lambda_{2},\ell,d}$ are investigated. New strong differential sandwich-type results associated with the generalized derivative operator are also given.

Keywords


Analytic function, Derivative operator, Strong differential subordination, Strong differential superodination

Subject classification

30C45

Sponsor(s)

The work here is supported by FRGSTOPDOWN/2013/ST06/UKM/01/1

Full Text:

PDF

References


J. A. Antonino and S. Romaguera, Strong differential subordination to Briot- Bouquet differential equations, Journal of Differential Equation 114 (1994), 101– 105. (Google Scholar)

J. A. Antonino, Strong differential subordination and applications to univalency conditions, J. Korean Math. Soc. 43 (2006), 311–322. (Google Scholar)

K. AL-Shaqsi, Strong differential subordinations obtained with new integral op- erator defined by polylogarithm function, Internat. J. Math. Math. Sci. 2014, Article ID 260198 (2014). (Google Scholar)

B. C. Carlson and D. B. Shaffer, Starlike and prestarlike hypergeometric func- tions, SIAM Journal on Mathematical Analysis 15 (1984), 737–745. (Google Scholar)

N. E. Cho, Strong differential subordination properties for analytic functions involving the Komatu integral operator, Boundary Value Problems 2013, Article ID 44 (2013). (Google Scholar)

J. Dziok and H. M. Srivastava, Certain subclasses of analytic functions associated with the generalized hypergeometric functiction, Integral Transforms and Special Functions 14 (2003), 7–18. (Google Scholar)

Y. E. Hohlov, Operators and operations in the class of univalent functions, Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika 10 (1978), 83–89 (Rus- sian). (Google Scholar)

M. P. Jeyaramana, T. K. Suresh and E. K. Reddy, Strong differential subordina- tion and superordination of analytic functions associated with Komatu operator, Int. J. Nonlinear Anal. Appl. 4 (2013) (2), 26–44. (Google Scholar)

S. S. Miller and P. T. Mocanu, Differential subordinations and univalent func- tions, Michigan Math. J. 28 (1981), 157–172. (Google Scholar)

S. S. Miller and P. T. Mocanu, On some classes of first order differential subor- dinations, Michigan Math. J. 32 (1981), 185–195. (Google Scholar)

S. S. Miller and P.T. Mocanu, Differential Subordinations: Theory and Applica- tions, Pure and Applied Mathematics 225, Marcel Dekker, New York, 2000. (Google Scholar)

S. S. Miller and P. T. Mocanu, Subordinates of differential superordinations, Complex Var. Elliptic Equ. 48 (2003), 815–826. (Google Scholar)

G. I. Oros and G. Oros, Strong differential subordination, Turkish J. Math. 33 (2009), 249–257. (Google Scholar)

G. Oros, Strong differential superordination, Acta Universitatis Apulensis 19 (2009), 101–106. (Google Scholar)

A. Oshah and M. Darus, Differential sandwich theorems with a new generalized derivative operator, Advances in Mathematics: Scientific J. 3 (2014), 117–124. (Google Scholar)

S. Ruscheweyh, A new criteria for univalent function, Proc. Amer. Math. Soc. 49 (1975), 109–115. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr